Items where Author is "Kostadinov, Stepan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Georgieva, Atanaska and Kiskinov, Hristo and Kostadinov, Stepan and Zahariev, Andrey (2014) Existence of solutions of nonlinear differential equations with $\psi$-exponential or $\psi$-ordinary dichotomous linear part in a Banach space. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (2). pp. 1-10. ISSN 1417-3875

This list was generated on Sat Aug 15 05:12:03 2020 CEST.